kjr23
Badges: 3
Rep:
?
#1
Report Thread starter 5 days ago
#1
I’ve been moved from yasmin pill to this one after my moods. I’m worried it’ll affect my mood and my weight which are things that concern me the most. How has everyone dealt with theirs. This is the lower dosage one
0
reply
DrawTheLine
Badges: 22
Rep:
?
#2
Report 5 days ago
#2
(Original post by kjr23)
I’ve been moved from yasmin pill to this one after my moods. I’m worried it’ll affect my mood and my weight which are things that concern me the most. How has everyone dealt with theirs. This is the lower dosage one
Everybody has different reactions to different pills. Your body will take about 3 months to get used to this one, so don't be alarmed if you do experience side effects during the first few weeks, as this is just your body adjusting. Your doctor obviously recommended this new pill for a reason, they likely think it'll work for you. Keep an eye on your symptoms but don't become obsessive. Hopefully it'll help you and be better for you
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How many universities have you heard back from?

0 (63)
15.63%
1 (50)
12.41%
2 (53)
13.15%
3 (80)
19.85%
4 (83)
20.6%
5 (74)
18.36%

Watched Threads

View All